# SDR 2000ZZZX605

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23712
- Make and model: Beech 58TC
- Aircraft serial: TK67
- System (JASC): 5540 · Rudder Structure
- Part: Rudder Mast
- Part number: 96630000333
- Condition: Damaged
- Location: Rudder
- Part time: 3,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING AIRCRAFT, FOUND RUDDER WAS LOOSE AT THE ATTACHMENT TO RUDDER CABLE BELLCRANK.  REMOVED BOLTS AND FOUND 2 EACH BOLT HOLES ELONGATED.  SUBMITTER STATED CAUSE UNKNOWN, BOLTS WERE TIGHT.  SUBMITTER SUGGESTED CLOSE INSPECTION OF THIS AREA AT INSPECTION TIME.  FREE PLAY WAS SLIGHT AND COULD BE EASILY MISSED, BUT COULD CAUSE FLIGHT CONTROL FLUTTER.   (X)
